ID 58593
Author
Taniguchi, Masaharu Research Institute for Interdisciplinary Science, Okayama University ORCID Kaken ID publons researchmap
Abstract
For a balanced bistable reaction-diffusion equation, the existence of axisymmetric traveling fronts has been studied by Chen, Guo, Ninomiya, Hamel and Roquejoffre [4]. This paper gives another proof of the existence of axisymmetric traveling fronts. Our method is as follows. We use pyramidal traveling fronts for unbalanced reaction-diffusion equations, and take the balanced limit. Then we obtain axisymmetric traveling fronts in a balanced bistable reaction-diffusion equation. Since pyramidal traveling fronts have been studied in many equations or systems, our method might be applicable to study axisymmetric traveling fronts in these equations or systems.
Keywords
Traveling front
reaction-diffusion equation
axisymmetric
balanced
Note
This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems - Series A following peer review. The definitive publisher-authenticated version Masaharu Taniguchi. Axisymmetric traveling fronts in balanced bistable reaction-diffusion equations. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3981-3995. is available online at: https://doi.org/10.3934/dcds.2020126.
This fulltext is available in Mar. 2021.
Published Date
2020-06
Publication Title
Discrete and Continuous Dynamical Systems - Series A
Volume
volume40
Issue
issue6
Publisher
American Institute of Mathematical Sciences
Start Page
3981
End Page
3995
ISSN
1078-0947
NCID
AA11026216
Content Type
Journal Article
language
英語
OAI-PMH Set
岡山大学
File Version
author
DOI
Web of Science KeyUT
Related Url
isVersionOf https://doi.org/10.3934/dcds.2020126
Funder Name
Ministry of Education, Culture, Sports, Science and Technology
助成番号
26400169